# SDR SWAA2022041283810

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 521DB
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 521DB AT LT WING 2022-131697 / [01] TOOL USED: CALIPER P/N 500-464 S/N 15331926 DUE DATE 28-SEP-22.;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196119 DUE DATE 24 FEB 23;[03] TOOL USED SCALE P/N:CL5000 S/N:AE-408758 DUE DATE 09-FEB-23;[04] TOOL USED: HOT BONDER: P/N: HCS9200B; S/N: 1622983; DUE DATE: 16-JAN-23.;[05] TOOL USED SCALE P/N 1863T62 S/N AE-40571 DUE DATE 19 MAY 22;[06] REPAIRED ACCESS PANEL 521DB AT LT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] TASK COMPLETED
